MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2313C124E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Embolism/Embolus (4438)
Date of Event 03/08/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etlw1613c93e, serial/lot #: (b)(4) , ubd: 16-feb-2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in the patient for the endovascular treatment of an aortic ulcer.It was stated that the patient was throwing thrombus before the initial procedure.Patient underwent evar to prevent thrombus from the infrarenal aorta from continuing to break off and cause ischemia in her lower extremities.It was reported that the patient was discharged on the next day post index procedure, however, the patient returned to the hospital on the next day post discharge with abdominal pain.It was stated that the patient was admitted and taken to surgery for an ischemic right colon.Patient died approximately 1 weeks post index procedure.As per the physician, cause of the event was bowel ischemia.The physician stated that thrombus went into the sma causing the right colon ischemia.The physician stated that wire manipulation could have lead to more thrombus going into the sma.The physician does not believe that the device lead to the complication due to it being the right colon no additional clinical sequelae were reported and the patient expired.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11886274
Report Number9612164-2021-02070
Device Sequence Number19741244
Product Code MIH
UDI-Device Identifier00613994991164
UDI-Public00613994991164
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2022
Device Model NumberETBF2313C124E
Device Catalogue NumberETBF2313C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age70 YR